# SDR CA980313008

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Enstrm ENSTROM480
- Aircraft time: 2,599 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Spindle
- Part number: 2815007413
- Condition: Out Of Adj
- Location: T/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR HEAD ASSEMBLY FOUND TO BE INSTALLED APPROX. 10 DEGREES OUT OF ALIGNMENT IN A COUNTER CLOCKWISE DIRECTION. LACK OF MASTER SPLINE MAKES THIS MISTAKE EASILY MADE.
